# SDR CALA9800590

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1521-1571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 46L CORRODED AROUND FASTENER HOLE ON END CAP AT SPLICE JOINT IN CENTER CARGO BAY AT STA 1521 TO 1571.  A NEW END CAP WAS FITTED TO THE LONGERON IAW GMM 10-900-01.
